So I have been suffering from anxiety for a few years.. and was just recently called up by my doctor, who told me that lab work that I had done showed a vitamin B deficiency. I have an appt. with her to discuss this next week but I was just wondering, in the meantime if anyone had some input. I read online that a major symtpom of Vitamin B deficiency can be anxety. Any input?
B vitamins play the vital role in supporting our neurological systems.
Yes, they are linked together alot of the times, and can also cause some of the "health" anxiety that we tend to go through, like the buzzing feeling inside for instance.
No never had my blood tested for Deficiency's just knew from knowledge of the signs.
I believe I read somewhere, or maybe it was my mom when she was a head nurse that told me.
That anxiety, especially when its at its first stages "peaked" like when it is at its worst usually when it first starts because a person is working themselfs up too.
Can cause your body to have a type of Anxiety induced Anemia state, because of the Adrenalin and Cortisol are inhibiting your boddy, creating Panic.
When we are in this "mode" especially people with Gad "thats what I have, its 24/7" our bodies take all our resources Vitamins, nutrients, just plain energy to pull the "fight or flight" response Thus creating a Anemic state in our bodies.
And thats what usually cause most of our physical symptoms, not even knowing. lol
I would like to get checked though, just to see.
Did they order Shots of B complex, or just tell you to take a Multi B?
Yeah, my mental health worker suggested i get it checked out because I had been complaining about feeling tired all the time. My doctor explained that I have pernicious anemia because I am lacking something in my body that allows me to absorb B12 in the foods I eat so I cannot even take any medication orally. I am doing shots for three months and then getting more blood work done to see where I stand.
I am not sure how related it is to anxiety... but I am sure it doesn't help it either way!
Thanks for all your comments... sometimes it just helps to have a listening ear, right? :)
Yea, it always makes me feel better too when I have someone there who can relate, and, or just listen and give me insight:)
But you should look it up more, its a interesting read about how anxiety and deficiency's really relate with one another.
I bet you'll find you'll be feeling much better in no time.
Take care, and keep us posted
I've been looking up more quite a bit with the B12 stuff and it seems like a lot of sites say the same thing... I am thinking that maybe when I get heart palpitations from my anxiety, they are intensified because of the deficiency as well. Palpitations are side effects of both.. hmm.. I think I need to make a list of all these questions.. not sure if I should be asking my psychologist or my doctor about it though... I guess I should obviously mention it to my pscyh. to see if she has ever heard of anything like this before.. and to my doctor just to let her knw physical symptoms..
I used to take a sublingal B (liquid under the tongue) and that is when my anxiety was dormant. I actually thought I was taking too much so I stopped. That wasn't it thought. Anyway, I had my B checked, you can request it from your DR. He checked all the major vitamins, folic acid, B, magnesium, calcium, potassium, etc. Mine were all okay. I know that B relaxes your nervous system, I actually took a Calcium/Mag supp, Fish Oil, B, and Soy shakes w/very little refined sugars and carbs and felt the best I ever did! I just need to get back to that
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.